PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 25 | 1-2 | 85-94
Tytuł artykułu

Dominating bipartite subgraphs in graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A graph G is hereditarily dominated by a class 𝓓 of connected graphs if each connected induced subgraph of G contains a dominating induced subgraph belonging to 𝓓. In this paper we characterize graphs hereditarily dominated by classes of complete bipartite graphs, stars, connected bipartite graphs, and complete k-partite graphs.
Wydawca
Rocznik
Tom
25
Numer
1-2
Strony
85-94
Opis fizyczny
Daty
wydano
2005
otrzymano
2003-10-31
poprawiono
2004-06-16
Twórcy
  • Computer and Automation Institute, Hungarian Academy of Sciences, H-1111 Budapest, Kende u. 13-17, Hungary
  • Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, Podgórna 50, 65-246 Zielona Góra, Poland
autor
  • Computer and Automation Institute, Hungarian Academy of Sciences
  • Department of Computer Science, University of Veszprém
Bibliografia
  • [1] G. Bacsó and Zs. Tuza, Dominating cliques in P₅-free graphs, Periodica Math. Hungar. 21 (1990) 303-308, doi: 10.1007/BF02352694.
  • [2] G. Bacsó and Zs. Tuza, Domination properties and induced subgraphs, Discrete Math. 111 (1993) 37-40, doi: 10.1016/0012-365X(93)90138-J.
  • [3] G. Bacsó and Zs. Tuza, Structural domination in graphs, Ars Combin. 63 (2002) 235-256.
  • [4] G. Bacsó, Zs. Tuza and M. Voigt, Characterization of graphs dominated by paths of bounded length, to appear.
  • [5] M.B. Cozzens and L.L. Kelleher, Dominating cliques in graphs, in: Topics on Domination (R. Laskar and S. Hedetniemi, eds.), Discrete Math. 86 (1990) 101-116.
  • [6] J. Liu and H. Zhou, Dominating subgraphs in graphs with some forbidden structures, Discrete Math. 135 (1994) 163-168, doi: 10.1016/0012-365X(93)E0111-G.
  • [7] E.S. Wolk, The comparability graph of a tree, Proc. Amer. Math. Soc. 3 (1962) 789-795, doi: 10.1090/S0002-9939-1962-0172273-0.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1263
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.